# SDR P5CA2017050800120

- Difficulty date: May 10, 2017
- Submitted: May 11, 2017
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 78,015 hours, 19,620 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 256T32104
- Part serial: 1383
- Condition: Corroded
- Location: Te Flap Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A TE FLAP ROTARY ACTUATOR AND REACTION RING INSPECTION,   FOUND CORROSION ON THE NR 3 TE FLAP ROTARY ACTUATOR.  THE ACTUATOR WAS REMOVED AND REPLACED IAW EO 6727A007.
